# SDR USAA2015012000004

- Difficulty date: January 17, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N293AY
- Make and model: Airbus A330-243
- Aircraft serial: 1526
- Aircraft time: 2,910 hours, 427 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 145065
- Condition: Inoperative
- Location: Cabin
- Part time: 2,899 hours, 424 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU 14WL REQUIRES REPLACEMENT.  R & R EPSU & ITS BATTERY.
